Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on measurability and almost continuity

Authors: Maxim R. Burke and David H. Fremlin
Journal: Proc. Amer. Math. Soc. 102 (1988), 611-612
MSC: Primary 28A20; Secondary 03E35
MathSciNet review: 928989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that it is consistent with ZFC that there exist a measurable function $ f:\left[ {0,1} \right] \to {\omega _1}$ which is not almost continuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 03E35

Retrieve articles in all journals with MSC: 28A20, 03E35

Additional Information

PII: S 0002-9939(1988)0928989-7
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia